Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Free inverse semigroups
H. E. Scheiblich PDF
Proc. Amer. Math. Soc. 38 (1973), 1-7
Global dimension of triangular orders over a discrete valuation ring
Vasanti A. Jategaonkar PDF
Proc. Amer. Math. Soc. 38 (1973), 8-14
A property of a class of nonlinear difference equations
F. T. Howard PDF
Proc. Amer. Math. Soc. 38 (1973), 15-21
On the structure of semiprime rings
Augusto H. Ortiz PDF
Proc. Amer. Math. Soc. 38 (1973), 22-26
Vector bundles over finite $\textrm {CW}$-complexes are algebraic
Knud Lønsted PDF
Proc. Amer. Math. Soc. 38 (1973), 27-31
Normal subgroups of Fuchsian groups with fixed parabolic class number
Marc Berger PDF
Proc. Amer. Math. Soc. 38 (1973), 32-36
A note on intersections of valuation ideals
Charles H. Brase PDF
Proc. Amer. Math. Soc. 38 (1973), 37-39
Realizability of representations in cyclotomic fields
Burton Fein PDF
Proc. Amer. Math. Soc. 38 (1973), 40-42
A new simple Lie algebra of characteristic three
Marguerite Frank PDF
Proc. Amer. Math. Soc. 38 (1973), 43-46
Radicals and bimodules
D. M. Foster PDF
Proc. Amer. Math. Soc. 38 (1973), 47-52
On free abelian $l$-groups
Paul Hill PDF
Proc. Amer. Math. Soc. 38 (1973), 53-58
Quasi-unmixed local rings and quasi-subspaces
Peter G. Sawtelle PDF
Proc. Amer. Math. Soc. 38 (1973), 59-64
Some examples from infinite matrix rings
Robert W. Miller and Darrel R. Turnidge PDF
Proc. Amer. Math. Soc. 38 (1973), 65-67
Axiomatic cohomology for Banach modules
I. G. Craw PDF
Proc. Amer. Math. Soc. 38 (1973), 68-74
Bianalytic functions with exceptional values
P. Krajkiewicz PDF
Proc. Amer. Math. Soc. 38 (1973), 75-79
Oscillatory solutions for a generalized sublinear second order differential equation
J. W. Heidel and I. T. Kiguradze PDF
Proc. Amer. Math. Soc. 38 (1973), 80-82
A hyponormal operator whose spectrum is not a spectral set
Bhushan L. Wadhwa PDF
Proc. Amer. Math. Soc. 38 (1973), 83-85
Duality in $B^{\ast }$-algebras
Sheila A. McKilligan PDF
Proc. Amer. Math. Soc. 38 (1973), 86-88
Demicontinuity and hemicontinuity in Fréchet space
Hugo D. Junghenn PDF
Proc. Amer. Math. Soc. 38 (1973), 89-91
Restrictions of Fourier transforms of continuous measures
Benjamin B. Wells PDF
Proc. Amer. Math. Soc. 38 (1973), 92-94
The critical points of a typically-real function
A. W. Goodman PDF
Proc. Amer. Math. Soc. 38 (1973), 95-102
On the estimation of the $L_{2}$-norm of a function over a bounded subset of $\textbf {R}^{n}$
Homer F. Walker PDF
Proc. Amer. Math. Soc. 38 (1973), 103-110
Fixed point theorems in reflexive Banach spaces
R. Kannan PDF
Proc. Amer. Math. Soc. 38 (1973), 111-118
Bergman operators for parabolic equations in two space variables
David Colton PDF
Proc. Amer. Math. Soc. 38 (1973), 119-126
Lower bounds for solutions of hyperbolic inequalities in unbounded regions
Amy C. Murray PDF
Proc. Amer. Math. Soc. 38 (1973), 127-134
On normal derivations
Joel Anderson PDF
Proc. Amer. Math. Soc. 38 (1973), 135-140
General Wiener-Hopf operators and the numerical range of an operator
Victor J. Pellegrini PDF
Proc. Amer. Math. Soc. 38 (1973), 141-146
The norm of a derivation in a $W^{\ast }$-algebra
László Zsidó PDF
Proc. Amer. Math. Soc. 38 (1973), 147-150
Trèves’ identity
P. C. Rosenbloom PDF
Proc. Amer. Math. Soc. 38 (1973), 151-154
On fixed points of nonexpansive mappings in nonconvex sets
W. G. Dotson PDF
Proc. Amer. Math. Soc. 38 (1973), 155-156
The Gauss map in spaces of constant curvature
Joel L. Weiner PDF
Proc. Amer. Math. Soc. 38 (1973), 157-161
A global invariant of conformal mappings in space
James H. White PDF
Proc. Amer. Math. Soc. 38 (1973), 162-164
The Erdős-Rényi new law of large numbers for weighted sums
Stephen A. Book PDF
Proc. Amer. Math. Soc. 38 (1973), 165-171
The homotopy groups of spaces whose cohomology is a $Z_{p}$ truncated polynomial algebra
Albert Shar PDF
Proc. Amer. Math. Soc. 38 (1973), 172-178
Transitive actions on highly connected spaces
Victor Schneider PDF
Proc. Amer. Math. Soc. 38 (1973), 179-185
Realcompactifications of products of ordered spaces
William G. McArthur PDF
Proc. Amer. Math. Soc. 38 (1973), 186-192
Sets of points of discontinuity
Richard Bolstein PDF
Proc. Amer. Math. Soc. 38 (1973), 193-197
The product of totally nonmeagre spaces
J. M. Aarts and D. J. Lutzer PDF
Proc. Amer. Math. Soc. 38 (1973), 198-200
Imbedding classes and $n$-minimal complexes
Brian R. Ummel PDF
Proc. Amer. Math. Soc. 38 (1973), 201-206
On weakly flat $1$-spheres
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 38 (1973), 207-210
A study of monotonically normal spaces
Carlos R. Borges PDF
Proc. Amer. Math. Soc. 38 (1973), 211-214
A short proof of the martingale convergence theorem
Charles W. Lamb PDF
Proc. Amer. Math. Soc. 38 (1973), 215-217
Differentiability of the metric projection in finite-dimensional Euclidean space
Edgar Asplund PDF
Proc. Amer. Math. Soc. 38 (1973), 218-219
Corrigendum to: “Cyclic vectors of induced representations” (Proc. Amer. Math. Soc. 31 (1972), 633–634)
A. Hulanicki and T. Pytlik PDF
Proc. Amer. Math. Soc. 38 (1973), 220